# SDR SWAA970724

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 712-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND KEEL BEAM CORROSION AT BS 712 TO 727.  REPAIRED PER TRAMCO EWO 97-0544.
